# SDR ASAA2025011355903

- Difficulty date: January 13, 2025
- Submitted: February 12, 2025
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 56,288 hours, 16,721 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 147A8540
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 GALLEY DOOR SILL PANEL SUPPORT ANGLE SURFASE CORRODED AT MULTIPLE SPOTS BETWEEN BS 951 AND 993. GROUNDED - YES. REMOVED CORROSION IAW B737-800 SRM 51-10-02. AREA FOUND TO BE 100% MAT LOSS OUT OF LIMITS. REMOVED AND REPLACED MOP SEAL INNER CHORD IAW B737-800 SRM 51-40-02.
